# SDR HEEA955058

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Assy
- Part number: 205030280127
- Condition: Unbonded
- Location: Lower Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN UNBONDED APPROXIMATELY 4" X 6" ON FORWARD END.  RECEIVED REPAIRED FROM NORDAM 9-17-93.  INSTALLED ON AIRCRAFT 8-14-94. REPAIRED SERVICE DECK.
